Article info

PDF

Original Article
Therapeutic endoscopy-related GI bleeding and thromboembolic events in patients using warfarin or direct oral anticoagulants: results from a large nationwide database analysis

Authors

  1. Correspondence to Dr Naoyoshi Nagata, Department of Gastroenterology and Hepatology, National Center for Global Health and Medicine, 1-21-1 Toyama, Shinjuku-ku, Tokyo 162-8655, Japan; nnagata_ncgm{at}yahoo.co.jp
View Full Text

Citation

Nagata N, Yasunaga H, Matsui H, et al
Therapeutic endoscopy-related GI bleeding and thromboembolic events in patients using warfarin or direct oral anticoagulants: results from a large nationwide database analysis

Publication history

  • Received February 20, 2017
  • Revised June 19, 2017
  • Accepted July 30, 2017
  • First published September 5, 2017.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.